# SDR USAA2012101800003

- Difficulty date: September 22, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK AT FR61+10 INCHES, -Y1292.  REPAIRED SEAT TRACK AT FR61+10 INCHES, -Y1292 IAW A319 SRM 53-41-15 FIG 202; PG 215/216, SRM 51-72-11, & AIRBUS DRAWING D53472831.
